# SDR DALA2018031301689

- Difficulty date: March 12, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 65,256 hours, 24,475 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB, AT BS 1400 THE WEDGE ATTACHED OF THE AFT CARGO DOOR IS CORRODED TOP AND BOTTOM SURFACES.  FABRICATED A NEW TAPERED FILLER AT AFT CARGO DOOR, IAW DWG 146N6603. REMOVED AND INSTALLED A FILLER IAW SRM 51-40-02, AND DWG 146N6603, REV K.
